Definable principal congruence relations : kith and kin

Baldwin, John T. and Berman, Joel D.: Definable principal congruence relations : kith and kin. In: Acta scientiarum mathematicarum, (44) 3-4. pp. 255-270. (1982)

[img]
Preview
Cikk, tanulmány, mű
math_044_fasc_003_004_255-270.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1982
Volume: 44
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 255-270
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38625/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 269-270.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Apr. 09. 11:19
URI: http://acta.bibl.u-szeged.hu/id/eprint/14852

Actions (login required)

View Item View Item